# SDR R61A2020070100545

- Difficulty date: June 30, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 31,766 hours, 24,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002806
- Condition: Inoperative
- Location: Cabin
- Part time: 29,753 hours, 22,925 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AND EMERGENCY SIGN ABOVE L2 DOOR INOP.  R&R POWER SUPPLY #3 IAW AMM 33-50-01.
